MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS,

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS,
Model Number SR-0930-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.There is no indication that a malfunction of the srm device occurred; the cause of the post-operative complication is unknown, therefore, this report is being submitted out of an abundance of caution.Complaints will continue to be reviewed and monitored for trends.A supplemental mdr will be submitted if additional information is received.
 
Event or Problem Description
It was reported that post left transcarotid artery revascularization (tcar) procedure, the patient had some hypotension and became aphasic.The blood pressure was increased, and the aphasia resolved.However, the following morning, the patient again displayed aphasia and computed tomography angiography (cta) indicated compression of the carotid stent.Magnetic resonance imaging (mri) revealed bilateral new white lesions.The physician performed another transcarotid artery revascularization (tcar) procedure to balloon the prior placed stent.As the magnetic resonance imaging (mri) results are not consistent with left carotid treatment (new lesions on both hemispheres vs.New lesions on the left hemisphere) it is unknown if the reported failure is related to a patient medical condition, or a silk road medical device failure silk road medical will report the event out of an abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS,
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key16708017
Report Number3014526664-2023-00049
Device Sequence Number14395610
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)250630(10)18125522
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number18125522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age75 YR
Patient SexFemale